RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chichikina, Margarita Vladimirovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:241
Abstract pages:897
Full texts:372
References:146
Senior Researcher
E-mail:

http://www.mathnet.ru/eng/person20976
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/626183

Publications in Math-Net.Ru
2013
1. V. O. Soloviev, M. V. Chichikina, “Bigravity in the Kuchar̆ Hamiltonian formalism: The general case”, TMF, 176:3 (2013),  393–407  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 176:3 (2013), 1163–1175  isi  elib  scopus
2000
2. E. Yu. Spirina, O. A. Khrustalev, M. V. Chichikina, “Nonstationary polaron”, TMF, 122:3 (2000),  417–425  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 122:3 (2000), 347–354  isi
1997
3. O. A. Khrustalev, M. V. Chichikina, “Bogoliubov group variables for the relativistically invariant systems”, TMF, 111:3 (1997),  413–422  mathnet  zmath; Theoret. and Math. Phys., 111:3 (1997), 723–730  isi
4. O. A. Khrustalev, M. V. Chichikina, “Bogoliubov group variables in the relativistic quantum field theory”, TMF, 111:2 (1997),  242–251  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 111:2 (1997), 583–591  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020